×

Fréchet differentiability of convex functions. (English) Zbl 0162.17501


MSC:

46Axx Topological linear spaces and related structures

Citations:

Zbl 0164.14903
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Amir, D. & Lindenstrauss, J., The structure of weakly compact sets in Banach spaces.Ann of Math. To appear. · Zbl 0164.14903
[2] Asplund, E., Farthest points in reflexive locally uniformly rotund Banach spaces.Israel J. Math., 4 (1966), 213–216. · Zbl 0143.34904
[3] – Averaged norms.Israel J. Math., 5 (1967), 227–233. · Zbl 0153.44301
[4] Asplund, E. Chebyshev sets in Hilbert space. To appear. · Zbl 0187.05504
[5] Asplund, E. & Rockafellar, R. T., Gradients of convex functions.Trans. Amer. Math. Soc. To appear. · Zbl 0181.41901
[6] Brøndsted, A., Conjugate convex functions in topological vector spaces.Mat.-Fys. Medd. Danska Vid. Selsk., 34 (1964), no. 2. · Zbl 0119.10004
[7] Day, M. M., Strict convexity and smoothness of normed spaces.Trans. Amer. Math. Soc., 78 (1955), 516–528. · Zbl 0068.09101
[8] Edelstein, M., Farthest points of sets in uniformly convex Banach spaces.Israel J. Math., 4 (1966), 171–176. · Zbl 0151.17601
[9] Kadeč, M. I., On weak and norm convergence. [Russian.]Dokl. Akad. Nauk SSSR (N.S.), 122 (1958), 13–16.
[10] Klee, V., Mappings into normed linear spaces.Fund. Math., 49 (1960), 25–34. · Zbl 0117.08303
[11] Lindenstrauss, J., On operators which attain their norm.Israel J. Math., 1 (1963), 139–148. · Zbl 0127.06704
[12] –, On nonseparable reflexive Banach spaces.Bull. Amer. Math. Soc., 72 (1966), 967–970. · Zbl 0156.36403
[13] Mazur, S., Über konvexe Mengen in linearen normierten Räumen.Studia Math., 4 (1933), 70–84. · JFM 59.1074.01
[14] Moreau, J. J., Proximité et dualité dans un espace hilbertien.Bull. Soc. Math. France, 93 (1965), 273–299. · Zbl 0136.12101
[15] Moreau, J. J., Fonctionnelles convexes. Multilith notes,Collège de France 1966–1967, p. 108.
[16] Phelps, R. R., Representation theorems for bounded convex sets.Proc. Amer. Math. Soc. 11 (1960), 976–983. · Zbl 0098.07904
[17] Šmulyan, V. L., Sur la dérivabilité de la norme dans l’espace de Banach.Dokl. Akad. Nauk SSSR (N.S.) 27 (1940), 643–648. · Zbl 0023.32604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.